# SDR 2002FA0000026

- Difficulty date: December 3, 2001
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: N35BP
- Make and model: Israel GALAXY
- Aircraft serial: 016
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23091004
- Part serial: 99025
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN  FAILED.
